Avatar universal
period confusion
Hello, is it possiable i may be pregnant or something wrong with my periods? My period had been very very light and on and off over only 3 days this is very unusual for me as they are normaly 5 days regular flow..i am sexualy active and on the pill im ck fused and worried xx
Cancel
1 Answers
Page 1 of 1
Avatar universal
Oral contraceptives can cause you to have a light cycle than when you are not taking contraceptives. If you have taken the pill consistantly, It's unlikely, but not impossible for you to be pregnant. If you have missed any pills, that can increase your chance of pregnancy, as ovulation can occur. If you have taken antibiotics this cycle, that can also increase your chances of conceiving as they interfere with the function of the birth control. You should take a urine pregnancy test if you think you could be pregnant. You can also follow-up with your doctor for a blood test confirmation either way. Keep in ming recent changes in stress, weight and exercise can all cause irregularities in your cycle as well.
Hope this helps!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pregnancy: Am I Pregnant? Community Resources